# SDR HEEA076943

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,111 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100053
- Part serial: A08601874
- Condition: Damaged
- Location: Main Rotor
- Part time: 5,266 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE DAMAGE AT AREA OF P/N - S/N STENCIL. REPLACED WITH SERVICEABLE BLADE.
